# SDR SWIA202265430

- Difficulty date: January 13, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLIGHT SPOILER PCU, LOWER MOUNT HARDWARE CORRODED.     (C-CHECK RO 4/20/2022)    REPLACED R/H FLIGHT SPOILER LOWER MOUNT HARDWARE IAW CRJ-200 AMM 27-62-01-400-801, SEE CONTINUATION CARD FOR ALL WORK PERFORMED.
